Distributive Normal Forms in First-Order Logic

Journal of Symbolic Logic 31 (2):267-268 (1966)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,420

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Minimizing disjunctive normal forms of pure first-order logic.Timm Lampert - 2017 - Logic Journal of the IGPL 25 (3):325-347.

Analytics

Added to PP
2015-02-05

Downloads
25 (#632,373)

6 months
2 (#1,481,818)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Regularity theories reassessed.Michael Baumgartner - 2006 - Philosophia 36 (3):327-354.
Verisimilitude Redefined.Pavel Tichý - 1976 - British Journal for the Philosophy of Science 27 (1):25-42.
Verisimilitude reviewed.Graham Oddie - 1981 - British Journal for the Philosophy of Science 32 (3):237-265.
Theory-distance and verisimilitude.Raimo Tuomela - 1978 - Synthese 38 (2):213 - 246.

View all 18 citations / Add more citations

References found in this work

No references found.

Add more references